# SDR REXA2019112671699

- Difficulty date: November 17, 2019
- Submitted: November 26, 2019
- Operation: Air carrier
- Aircraft: N607LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15178
- Aircraft time: 27,988 hours, 19,246 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 6905311228004S
- Condition: Cracked
- Location: Bs 280
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

"MPEDV:  REPAIR PARTS OF LONGITUDINAL BEAM RBL12. AT FS.280 IN REF NRC00203.
"SUMMARY :  REPAIR PARTS OF LONGITUDINAL BEAM RBL12. WERE FABRICATED PER CRJ-900 SRM 53-11-43-201-003-A01
